Common fixed point theorems for mappings satisfying (E.A)-property via C-class functions in b-metric spaces


  • Vildan Ozturk Artvin coruh university
  • Arslan Hojat Ansari Islamic Azad University



common fixed point, (E.A)-property, b-metric space, C-class function.


In this paper, we consider and generalize recent b-(E.A)-property results in [11] via the concepts of C-class functions in b- metric spaces. A example is given to support the result.


Download data is not yet available.

Author Biographies

Vildan Ozturk, Artvin coruh university

Department of Mathematics and Science Education

Faculty Of Education

Arslan Hojat Ansari, Islamic Azad University

Department of Mathematics


M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002), 181-188.

M. Abbas, N. Saleem and M. De la Sen, Optimal coincidence point results in partially ordered non-Archimedean fuzzy metric spaces, Fixed Point Theory and Appl. 2016 (2016), Article ID 44.

A. H. Ansari, Note on "ϕ-ψ-contractive type mappings and related fixed point", The 2nd Regional Conference on Mathematics And Applications PNU (2014), 377-380.

A. H. Ansari, S. Chandok and C. Ionescu, Fixed point theorems on b-metric spaces for weak contractions with auxiliary functions, Journal of Inequalities and Applications 2014 (2014), Article ID 429.

I. A. Bakhtin, The contraction mapping principle in almost metric spaces, Functional Analysis 30 (1989), 26-37.

I. Beg and M. Abbas, Coincidence and common fixed points of noncompatible maps, J. Appl. Math. Inform. 29 (2011), 9743-9752.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis 1 (1993), 5-11.

G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Sci. 9 (1986), 771-779.

M. S. Khan, M. Swaleh and S. Sessa, Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society 30, no. 1 (1984), 1-9.

V. Ozturk and S. Radenovic, Some remarks on b-(E.A)-property in b-metric spaces, Springerplus 5, 544 (2016), 10 pages.

V. Ozturk and D. Turkoglu, Common fixed point theorems for mappings satisfying (E.A)-property in b-metric spaces, J. Nonlinear Sci. Appl. 8 (2015),1127-1133.

N. Saleem, B. Ali, M. Abbas and Z. Raza, Fixed points of Suzuki type generalized multivalued mappings in fuzzy metric spaces with applications, Fixed Point Theory and Appl. 2015 (2015), Article ID 36.




How to Cite

V. Ozturk and A. H. Ansari, “Common fixed point theorems for mappings satisfying (E.A)-property via C-class functions in b-metric spaces”, Appl. Gen. Topol., vol. 18, no. 1, pp. 45–52, Apr. 2017.



Regular Articles